UPM Institutional Repository

Convergence of symmetric rank-one method based on modified Quasi-Newton equation


Khiyabani, Farzin Modarres and Abu Hassan, Malik and Leong, Wah June (2010) Convergence of symmetric rank-one method based on modified Quasi-Newton equation. Journal of Mathematics Research, 2 (3). pp. 97-102. ISSN 1916-9795; ESSN: 1916-9809


In this paper we investigate on convergence rate of a modified symmetric rank-one (SR1) method for unconstrained optimization problems. In general, the modified SR1 method incorporates a modified secant equation into the standard SR1 method. Also a restart procedure is applied to avoid the loss of positive definiteness and zero denominator. A remarkable feature of the modified SR1 method is that it possesses at most $n+1$-step $q$-superlinearly convergent and $2n$-step quadratic convergent without uniformly independent assumptions of steps.

Download File

PDF (Abstract)
Convergence of symmetric rank.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.5539/jmr.v2n3p97
Publisher: Canadian Center of Science and Education
Keywords: Unconstrained minimization; Convergence; Symmetric rank-one update; Secant equation; Hessian approximation
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 17 Jun 2015 08:06
Last Modified: 22 Sep 2015 06:41
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.5539/jmr.v2n3p97
URI: http://psasir.upm.edu.my/id/eprint/13792
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item